# SDR 02129303

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP BETWEEN ROWS 8-10.  RECONNECTED FLOOR TRACK LIGHTING CONNECTOR.  OP'S CHECKED OK.
